Accessibility navigation


The evolution of reaction-diffusion waves in a class of scalar reaction-diffusion equations: Initial data with exponential decay rates or compact support.

Leach, J.A., Needham, D.J. and Kay, A.L. (2003) The evolution of reaction-diffusion waves in a class of scalar reaction-diffusion equations: Initial data with exponential decay rates or compact support. Quarterly Journal Of Mechanics And Applied Mathematics, 56 (2). pp. 217-249.

Full text not archived in this repository.


Item Type:Article
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:4992

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation